# SDR HALA20240304011

- Difficulty date: February 28, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N781HA
- Make and model: Boeing 787-9
- Aircraft serial: 66429
- Aircraft time: 23 hours, 14 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 1017881
- Part serial: 1DL0028
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE RAFTS AT LOCATIONS 1L, 2L, 3L, & 4L DID NOT EASILY DETACH FROM AIRCRAFT AFTER INFLATION DURING A SIMULATED MINIATURE EVACUATION AND DITCHING CERTIFICATION EVENT.  REMOVED SLIDES PER DMC-B787-A-25-66-00-01B-521-A AND REPLACED SLIDE ASSEMBLIES 1L, 2L, 3L, 4&L PER DMC-B787-A-25-66-01-01B-720-A. OPS CHECK GOOD. OK FOR SVC.
